# SDR VNAA202110051111

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 15,960 hours, 14,648 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SH670365763
- Part serial: BN204124
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, MX WAS UNABLE TO OPEN THE LH FWD EMERGENCY EXIT DOOR (FROM THE INSIDE SEAT 15A). LH FWD EMERGENCY DOOR REQUIRES DVI AND LEAK CHECK DUE TO SEALANT FOUND AROUND FLAPPER DOOR. / REMOVED AND REPLACED EMERGENCY DOOR FLAP SEAL IAW CRJ 900 AMM 52-21-03-000/400-802. PERFORMED LEAK CHECK IAW CRJ 900 AMM 52-00-00-790-802.  LEAK CHECK GOOD
